Here i believe its not true in all cases, some time Ayurvedic medicine along with allopatic medicine will help in reliving the side-effects caused by allopatic medicine like constipation, acidity, burning sensation, improper digestion etc so best to consult and inform your doctor what medication you take
Hello there...I can understand your concern. It never safe to mix medications. Especially when you are taking the medications for the same disease. Take either one of the line of medications. Because if they both contain the same element, you could be getting suprapharamacological dose. So trust one line of medications and take it correctly.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.